A non-archimedean analogue of c-infrabarreled spaces.
Caldas Cueva, Miguel
Revista Colombiana de Matemáticas, Volume 31 (1997), p. 63-70 / Harvested from The Electronic Library of Mathematics
Published online : 1997-01-01
EUDML-ID : urn:eudml:doc:119838
Keywords:
Keywords:
@article{01274719,
     title = {A non-archimedean analogue of },
     journal = {Revista Colombiana de Matem\'aticas},
     volume = {31},
     year = {1997},
     pages = {63-70},
     zbl = {0917.46071},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01274719}
}
Caldas Cueva, Miguel. A non-archimedean analogue of . Revista Colombiana de Matemáticas, Volume 31 (1997) pp. 63-70. http://gdmltest.u-ga.fr/item/01274719/